National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Nonlinearity(82)
ISSN: 0951-7715
年代
1    
On the equations of the large-scale ocean 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:5  Issue:5  Page:1007-1053  

Lions J -L;   Temam R;   Wang Shouhong;  

来源数据库:[Web of Science, Scopus]         被引频次:299

文摘信息 获取全文 问图书馆员

2    
The accuracy of symplectic integrators 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:5  Issue:2  Page:541-562  

McLachlan R I;   Atela P;  

来源数据库:[Web of Science, Scopus]         被引频次:268

文摘信息 获取全文 问图书馆员

3    
New formulations of the primitive equations of atmosphere and applications 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:5  Issue:2  Page:237-288  

Lions J L;   Temam R;   Wang S;  

来源数据库:[Web of Science, Scopus]         被引频次:259

文摘信息 获取全文 问图书馆员

4    
Semiclassical quantization of multidimensional systems 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:5  Issue:4  Page:805-866  

Bogomolny E B;  

来源数据库:[Web of Science, Scopus]         被引频次:209

文摘信息 获取全文 问图书馆员

5    
Semiclassical quantization of chaotic billiards: a scattering theory approach 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:5  Issue:5  Page:1055-1084  

Doron E;   Smilansky U;  

来源数据库:[Web of Science, Scopus]         被引频次:141

文摘信息 获取全文 问图书馆员

6    
Nonlinear modulation of gravity waves: a rigorous approach 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:5  Issue:2  Page:497-522  

Craig W;   Sulem C;   Sulem P L;  

来源数据库:[Web of Science, Scopus]         被引频次:100

文摘信息 获取全文 问图书馆员

7    
The correlation spectrum for hyperbolic analytic maps 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:5  Issue:6  Page:1237-1263  

Rugh H H;  

来源数据库:[Web of Science, Scopus]         被引频次:81

文摘信息 获取全文 问图书馆员

8    
Global existence theory for a generalized Ginzburg-Landau equation 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:5  Issue:6  Page:1303-1314  

Duan J;   Holmes P;   Titi E S;  

来源数据库:[Web of Science, Scopus]         被引频次:50

文摘信息 获取全文 问图书馆员

9    
Greene's residue criterion 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:5  Issue:1  Page:161-187  

MacKay R S;  

来源数据库:Scopus        

获取全文 问图书馆员

10    
GREENE RESIDUE CRITERION 期刊论文

NONLINEARITY     ISSN:0951-7715  Volume:5  Issue:1  Page:161-187  

MACKAY RS;  

被引频次:67

文摘信息 问图书馆员

11    
Dimensional reductions and exact solutions of a generalized nonlinear Schrodinger equation 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:5  Issue:2  Page:453-472  

Clarkson P A;  

来源数据库:[Web of Science, Scopus]         被引频次:59

文摘信息 获取全文 问图书馆员

12    
ON THE MINIMIZING MEASURES OF LAGRANGIAN DYNAMIC-SYSTEMS 期刊论文

NONLINEARITY     ISSN:0951-7715  Volume:5  Issue:3  Page:623-638  

MANE R;  

被引频次:51

文摘信息 问图书馆员

13    
Cantori for symplectic maps near the anti-integrable limit 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:5  Issue:1  Page:149-160  

Mackay R S;   Meiss J D;  

来源数据库:[Web of Science, Scopus]         被引频次:46

文摘信息 获取全文 问图书馆员

14    
The heavy top: a geometric treatment 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:5  Issue:1  Page:1-48  

Lewis D;   Ratiu T;   Simo J C;   Marsden J E;  

来源数据库:[Web of Science, Scopus]         被引频次:49

文摘信息 获取全文 问图书馆员

15    
Space-time behaviour in problems of hydrodynamic type: a case study 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:5  Issue:6  Page:1265-1302  

Collet P;   Eckmann J -P;  

来源数据库:[Web of Science, Scopus]         被引频次:38

文摘信息 获取全文 问图书馆员

16    
On the minimizing measures of Lagrangian dynamical systems 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:5  Issue:3  Page:623-638  

Mane R;  

来源数据库:Scopus        

获取全文 问图书馆员

17    
Statistical properties of parameter-dependent classically chaotic quantum systems 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:5  Issue:5  Page:1137-1150  

Austin E J;   Wilkinson M;  

来源数据库:[Web of Science, Scopus]         被引频次:38

文摘信息 获取全文 问图书馆员

18    
Generic bifurcation of Hamiltonian vector fields with symmetry 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:5  Issue:4  Page:979-996  

Dellnitz M;   Melbourne I;   Marsden J E;  

来源数据库:Scopus        

获取全文 问图书馆员

19    
Thermodynamic formalism of maps satisfying positive expansiveness and specification 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:5  Issue:6  Page:1223-1236  

Ruelle D;  

来源数据库:[Web of Science, Scopus]         被引频次:31

文摘信息 获取全文 问图书馆员

20    
Travelling-waves of the Kuramoto-Sivashinsky, equation: period-multiplying bifurcations 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:5  Issue:4  Page:899-919  

Kent P;   Elgin J;  

来源数据库:[Web of Science, Scopus]         被引频次:31

文摘信息 获取全文 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×